Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes night sweats and weight gain while on Blisovi Fe and Prozac?

Answered by
Dr.
Dr. Eni

General & Family Physician

Practicing since :2015

Answered : 319 Questions

default
Posted on Wed, 16 May 2018 in Women's Health
Question: I am 27 years old and taking Blisovi FE 1.5 for birth control and am also taking 20mg of Prozac (a day). I have been waking up with nights sweats, soaking wet and having to change my PJs once or twice a night. Do you think it is the Birth Control pill or the Prozac (for anxiety and depression) that would be causing it? Also have been gaining weight even though I am exercising 4 days a week. Lastly I have been having my Thyroid checked (TSH)over the past year. It came out normal, then it on 9/8/17 it was 6.290, then 3 weeks later it was normal.

Big concern: what is causing night sweats
what is causing weight gain
Birth Control Pill or Prozac are the two current meds that I am on.
doctor
Answered by Dr. Eni 2 hours later
Brief Answer:
It can be from Prozac

Detailed Answer:
Dear patient,
As you may know, both of these medications have some common side effects.
Weight gain can come from both of them, seen in about 1-2% of all the patients treated with these drugs.
On the other hand, sweating is a very common side effect of Prozac, amounting to 10% of the patients using this drug. I would recommend you to check with your doctor, and see if this is the case, and there is no other condition that is causing these symptoms. Your doctor will be able yo switch to another antidepressant that does not have this effect on you.
I wish you will get better and be healthy!
Manoku Eni M.D.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics ,  

Recent questions on  Anxiety

doctor1 MD

I have been experiencing chest discomfort and tingling in both arms. I had a bowel movement with a lot of mucus and white clumps in it. I am recovering from a pretty bad cold, and have suffered from anxiety in the past which caused the pains in my chest and arms before.

doctor1 MD

hello dr. i m from muslim communities .i m 25 yrs old faceing problem in upper section penis which is not cover as our religiouns it always get red by hand rubing for sex... it get stress mark which is very painfull.....plz give idea and medicine which is easly availabile in indian market

doctor1 MD

hi docter, my head, neck, hands, back and legs are itching all the time. Basically all over. have trouble sleeping lately like anxiety heart beats fast.. WHAT CAN THIS BE WORRIED. I was diagnosed with non hodgkins lymphoma 10 years ago. Do you think it has something to do with that?

doctor1 MD

Hello.. I am a 35 year old female and I have been noticing my heart is skipping every 5th to 8th beat. This is something that started all of a sudden. I do suffer from anxiety disorder and I do take medications daily for this. I drink plenty of water and exercise. I also drink at least 1 cup of coffee per day. I recently was put on a 24 hour holter monitor and the recording did show some palpitations. Since I had the monitor this has been occurring through the entire day. They don t stop. What should I do from here?

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?